# SDR DL72S010154

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 56,589 hours, 41,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 3759
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON CEILING BETWEEN AFT LAV DOORS INOP.  REPLACED BATTERY PACK.
